Canonical functions of asymptotic diffraction theory associated with symplectic singularities

Volume 39 / 1997

Andrzej Hanyga Banach Center Publications 39 (1997), 57-71 DOI: 10.4064/-39-1-57-71


A general method of deriving canonical functions for ray field singularities involving caustics, shadow boundaries and their intersections is presented. It is shown that many time-domain canonical functions can be expressed in terms of elementary functions and elliptic integrals.


  • Andrzej Hanyga

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image